Alert archive / Louisiana / River Flood Warnings in 2015

River Flood Warning 34, NWS Jackson, MS

March 11, 2015Franklin Parish, Louisiana

NWS Jackson, MS issued this river flood warning at Mar 11, 2015, 11:51 AM CDT for Franklin Parish, Louisiana. It took effect at Mar 13, 2015, 3:24 PM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Mar 11, 2015, 11:51 AM CDT (16:51 UTC)
In effect from
Mar 13, 2015, 3:24 PM CDT
Expired
Mar 20, 2015, 3:24 PM CDT
In force
7 days
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Franklin Parish, LA

The radar

The Ft Polk radar (KPOE), 140 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Boeuf River near Fort Necessity (NECL1).

Action stage
49 ft
Minor stage
50 ft
Moderate stage
55 ft
Major stage
60 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WGUS44 KJAN 111651
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1151 AM CDT WED MAR 11 2015


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Louisiana... 

  Boeuf River Near Fort Necessity affecting Franklin Parish


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. 48 hours of forecast rainfall is used for Northeast
Louisiana rivers and bayous.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

LAC041-122251-
/O.NEW.KJAN.FL.W.0034.150313T2024Z-000000T0000Z/
/NECL1.1.ER.150313T2024Z.150316T1200Z.000000T0000Z.NO/
1151 AM CDT WED MAR 11 2015

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Boeuf River Near Fort Necessity
* from Friday afternoon until further notice.
* At 10:00 AM Wednesday the stage was 47.3 feet.
* Minor flooding is forecast.
* Flood stage is 50.0 feet.
* Forecast...The river will rise above flood stage by Friday 
  afternoon and will continue to rise to near 52.0 feet by Monday 
  morning.
* Impact...At 50.0 feet...Widespread flooding of farm and agricultural
  land is occurring along and near the river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Boeuf River 
Fort Necessity 50  47.3 Wed 10 AM  48.0  49.4  50.9  52.0 07 AM 03/16


&&


LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
      3218 9184 3195 9179             



$$
4 follow-up statements
358 
WGUS84 KJAN 120119
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
819 PM CDT WED MAR 11 2015

...The Flood Warning continues for the following rivers in 
Louisiana..

  Boeuf River Near Fort Necessity affecting Franklin Parish 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur over the next 12 hours.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

LAC041-130719-
/O.CON.KJAN.FL.W.0034.150313T2024Z-000000T0000Z/
/NECL1.1.ER.150313T2024Z.150316T1200Z.000000T0000Z.NO/
819 PM CDT WED MAR 11 2015


The Flood Warning continues for
  The Boeuf River Near Fort Necessity
* from Friday afternoon until further notice.
* At 7:00 PM Wednesday the stage was 47.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 50 feet.
* Forecast...The river will rise above flood stage by Friday 
  afternoon and will crest near 52 feet by Monday.
* Impact...At 50 feet...Widespread flooding of farm and agricultural
  land is occurring along and near the river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Boeuf River 
Fort Necessity 50  47.5 Wed  7 PM  47.9  49.4  50.9  52.0  7 AM  3/16

&&


LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
      3218 9184 3195 9179             



$$

DL
964 
WGUS84 KJAN 121642
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1142 AM CDT THU MAR 12 2015


...The Flood Warning continues for the following rivers in 
Louisiana...

  Boeuf River Near Fort Necessity affecting Franklin Parish 


SYNOPSIS...

Do not expect much rainfall today. However...a surface low will 
move out of the Gulf of Mexico this morning and into eastern
Texas and up into southwest Arkansas by tomorrow. As this
occurs, Very moist air over the Gulf of Mexico southeast of 
New Orleans will begin to push northward into our County Warning
Area (CWA) tonight. Rainfall amounts are expected to 
be between 2 and 4 inches across all but our eastern counties. 
There is good potential for bands of very heavy rainfall where 
storms train over the same location tonight into Friday morning. 
Rainfall amounts could be higher than 4 inches in these bands. 
The location of these heavier rainfall bands is uncertain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. 48 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

LAC041-132242-
/O.EXT.KJAN.FL.W.0034.150314T0925Z-000000T0000Z/
/NECL1.1.ER.150314T0925Z.150315T1200Z.000000T0000Z.NO/
1142 AM CDT THU MAR 12 2015


The Flood Warning continues for
  The Boeuf River Near Fort Necessity
* from late Friday night until further notice.
* At 10:00 AM Thursday the stage was 47.6 feet.
* Minor flooding is forecast.
* Flood stage is 50.0 feet.
* Forecast...The river will rise above flood stage by Saturday 
  morning and will continue to rise to near 51.8 feet by Sunday 
  morning.
* Impact...At 50.0 feet...Widespread flooding of farm and agricultural
  land is occurring along and near the river.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Boeuf River 
Fort Necessity 50  47.6 Thu 10 AM  48.1  50.3  51.8  51.8 07 AM 03/15


&&


LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
      3218 9184 3195 9179             



$$
774 
WGUS84 KJAN 130252
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
952 PM CDT THU MAR 12 2015

...The Flood Warning continues for the following rivers in 
Louisiana..

  Boeuf River Near Fort Necessity affecting Franklin Parish 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. 48 hours of forecasted rainfall has been used for
the Boeuf River tonight.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

LAC041-140852-
/O.CON.KJAN.FL.W.0034.150314T0925Z-000000T0000Z/
/NECL1.1.ER.150314T0925Z.150315T1200Z.000000T0000Z.NO/
952 PM CDT THU MAR 12 2015


The Flood Warning continues for
  The Boeuf River Near Fort Necessity
* from late Friday night until further notice.
* At  8:00 PM Thursday the stage was 47.8 feet.
* Minor flooding is forecast.
* Flood stage is 50.0 feet.
* Forecast...The river will rise above flood stage by Saturday 
  morning and will continue to rise to near 51.8 feet by Sunday 
  morning.
* Impact...At 50.0 feet...Widespread flooding of farm and agricultural
  land is occurring along and near the river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Boeuf River 
Fort Necessity 50  47.8 Thu 08 PM  48.0  50.3  51.8  51.8 07 AM 03/15


&&


LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
      3218 9184 3195 9179             



$$
980 
WGUS84 KJAN 131753
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1253 PM CDT FRI MAR 13 2015


...The Flood Warning is cancelled for the following rivers 
in Louisiana...
 
  Boeuf River Near Fort Necessity affecting Franklin Parish


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

LAC041-131823-
/O.CAN.KJAN.FL.W.0034.000000T0000Z-150313T1753Z/
/NECL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1253 PM CDT FRI MAR 13 2015

The Flood Warning is cancelled for
  The Boeuf River Near Fort Necessity.
* At 11:00 AM Friday the stage was 48.0 feet.
* Flood stage is 50.0 feet.
* Forecast...The river will crest below flood stage at 49.2 feet 
  early Sunday afternoon.
* Impact...At 40.0 feet...Minor overbank flooding is occurring near 
  the river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Boeuf River 
Fort Necessity 50  48.0 Fri 11 AM  48.6  49.1  49.1  49.2 01 PM 03/15


&&


LAT...LON 3186 9180 3196 9192 3205 9201 3212 9202
      3218 9184 3195 9179             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 11, 9:59 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Mar 11, 9:59 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
959 AM CDT WED MAR 11 2015

.SHORT TERM...14Z SURFACE CHART INDICATED WEAK HIGH PRESSURE
EXTENDING FROM THE CENTRAL STATES INTO THE NORTHWEST HALF OF OUR FORECAST
AREA. LOW PRESSURE WAS LOCATED IN THE WESTERN GULF OF MEXICO WITH A
TROF EXTENDING NORTHEAST TO AROUND KHBG. SATELLITE IMAGERY SHOWED
EXTENSIVE LOW LEVEL CLOUDINESS ACROSS THE REGION BUT OVERNIGHT RAINFALL
WAS MOVING TO THE EAST OF THE FORECAST AREA.

EXPECT AN AREA OF RAIN TO MOVE BACK INTO THE SOUTHERN FORECAST AREA
LATER THIS AFTERNOON AS THE LOW MOVES NORTH. UNTIL THEN...EXPECT A
MAINLY DRY DAY. ONLY REAL FORECAST CONCERN IS REACHING FORECAST HIGH
TEMPERATURES SINCE THE CLOUD DECK SEEMS THICK AND IT WILL BE
DIFFICULT TO BREAK UP. MODEL HOURLY TEMPERATURES SEEM TO HAVE A GOOD
HANDLE ON CURRENT TEMPERATURES SO WILL GIVE THE FORECAST A CHANCE TO
WORK OUT WITHOUT AN UPDATE. /SW/

&&

.AVIATION...MOSTLY MVFR TO LIFR CONDITIONS ARE PREVAILING THIS
MORNING AS LOW CLOUDS CONTINUE TO PLAGUE THE REGION. TODAY WILL
ACTUALLY BE A FAIRLY DRY DAY FOR MOST OF THE AREA WITH SOME
SCATTERED ACTIVITY ALONG AND SOUTHEAST OF THE NATCHEZ TRACE. SKY
CONDITIONS WILL GRADUALLY IMPROVE TO MVFR CONDITIONS BUT THAT SHOULD
BE THE BEST IT GETS TODAY. CEILINGS WILL TREND BACK TO IFR FROM
03-06Z TONIGHT. MORE PRECIP WILL MOVE IN FROM THE SOUTH LATER
TONIGHT. /28/

&&

.PREV DISCUSSION... /ISSUED 420 AM CDT WED MAR 11 2015/

..MORE HEAVY RAIN ON THE WAY FOR LATER THURSDAY INTO FRIDAY...

SHORT TERM...TODAY THROUGH THURSDAY NIGHT...FOCUS FOR THIS FORECAST
CONTINUES TO BE ON PRECIP AND ANOTHER ROUND OF HEAVY RAINS
(ESPECIALLY FOR THU NGT INTO FRI). GENERALLY SPEAKING...OUR FORECAST
AREA WILL BE IN THE LULL FROM THE HEAVIER PRECIP TODAY INTO AT LEAST
HALF OF THU. THERE WILL BE SOME PRECIP AROUND DURING THIS TIME...BUT
NOT OF THE WIDESPREAD AND HEAVY NATURE AS WHAT IS EXPECTED FOR THU
NGT INTO FRI.

AS OF 3AM...THE WEAK SFC BOUNDARY EXTENDS FROM COLUMBIA TO DEKALB.
LIGHT PRECIP HAS BEEN STREAMING NE ACROSS THE E HALF EARLY THIS
MORNING AND EXPECTATIONS ARE FOR THIS TO PUSH ALMOST OUT OF THE CWA
FOR THE START OF THE TODAY PERIOD. WILL CATCH THE BEST POPS FOR
EARLY THIS MORNING AND THOSE BEING OVER THE E/SE HALF. LOOK FOR THE
LIGHT PRECIP TO DIMINISH BY MID MORN WITH NOT MUCH OCCURRING FOR THE
REST OF THE AFTERNOON. HOWEVER...WILL KEEP SOME CHANCE WORDING FOR
THE S/SE 1/3RD AS DECENT MOISTURE WILL STILL BE PRESENT AND THE
PROXIMITY OF THE BOUNDARY COULD SUPPORT SOME ACTIVITY. WILL ONLY
WORD RAIN (NO THUNDER). TEMPS WILL BE SLOW TO WARM THANKS TO CLOUDS
AND SOME WEAK CAA...BUT MUCH OF THE CWA TO PEAK BETWEEN 65-70 WITH
SOME OF THE FAR SE HITTING THE LOWER 70S.

TONIGHT INTO THE FIRST HALF OF THU WILL BE A TRANSITION PERIOD AND
JUST HOW THINGS WILL EVOLVE IS UNCERTAIN. THE NEXT S/WV IS SHOWING
ITSELF AS A LARGE CONVECTIVE COMPLEX HAS TAKEN SHAPE IN THE SW GULF.
FORECAST MODELS SHOW THE SAME GENERAL SYNOPTIC SETUP FOR THU INTO
FRI...BUT DIFFER ON THE TIME/WHERE THE CLUSTERS OF THE MAIN PRECIP
WILL DEVELOP. THIS WILL HAVE HUGE IMPLICATIONS ON IF/WHERE THE MAIN
PRECIP AXIS SETS UP AND HOW MUCH PRECIP WILL OCCUR. AT THIS TIME...A
BLENDED APPROACH AND USE OF THE GFS ENS SEEMS LIKE THE BEST COURSE
AT THIS TIME TO FOCUS ON A PRECIP AXIS. FROM THIS...THE AXIS OF
HEAVIEST PRECIP FROM TONIGHT INTO FRI IS ACROSS THE W HALF. A
CAVEAT IS THAT DUE TO MORE UNCERTAINTY...LOWER AMOUNTS WERE USED
FOR LATE THU NGT INTO FRI WHICH HAVE AN IMPACT ON OVERALL TOTALS
ACROSS THE E HALF. BUT AFTER ALL IS SAID AND DONE...THAT AREA COULD
HAVE THE HIGHEST TOTALS. ADJUSTMENTS TO THE FORECAST FOR QPF SHOULD
BE EXPECTED.

AS FOR SOME CONCERNS/POTENTIAL...THERE IS A TREND FOR THE
EURO/GFS/GEM TO FOCUS THE BEST LOW LEVEL CONVERGENCE ALONG WITH
MOISTURE TRANSPORT EXTENDING FROM THE SE LA REGION INTO THE I-55 AND
I-59 CORRIDOR. IF THIS DOES PAN OUT...THEN THAT WOULD SUPPORT THE
HEAVY PRECIP AXIS MORE EAST THAN THE CURRENT LOCATION. WHAT IS ALSO
A CONCERN IS HOW THESE MODELS SHOW A PROLONGED WEAKNESS IN THE
CORFIDI VECTORS FROM LATE THU INTO FRI. THIS SIGNAL SUPPORTS SLOW
MOVING CONVECTION WITH TRAINING OF STORMS. COMBINE THAT WITH 99
PERCENTILE PWS (1.6-1.8 IN) AND WE COULD HAVE A SIGNIFICANT FLOODING
EVENT SHAPING UP. HOWEVER...JUST TOO MUCH UNCERTAINTY EXISTS AS THE
AXIS OF THE HEAVIEST PRECIP COULD SHIFT OR EVENT THE MAIN PRECIP
AREA GET FOCUS TO OUR SOUTH WHICH WOULD RESULT IS LESS EFFICIENT
(MORE STRATIFORM) PRECIP SPREADING OVER OUR AREA. ACCOUNTING FOR ALL
THESE ELEMENTS...FOLLOWING THE WPC QPF IS THE BEST COURSE AT THIS
TIME. WE WILL ALSO HOLD OFF ON ANY WATCH PRODUCTS AND CONTINUE TO
ADVERTISE THE CURRENT HAZARDS WITH THE MAIN ADJUSTMENTS TO THE
TIMING. /CME/

LONG TERM...FRIDAY THROUGH WEDNESDAY...THE PERSISTENT WET WEATHER
PATTERN WILL CONTINUE FRIDAY BUT LOWER RAIN CHANCES ARE EXPECTED
SATURDAY WITH DRIER WEATHER IN STORE SUNDAY INTO TUESDAY. WARMER
THAN NORMAL TEMPERATURES ARE EXPECTED TO CONTINUE FOR MOST OF THE
CWA THROUGH THE LONG TERM PERIOD.

WIDESPREAD RAIN AND A FEW THUNDERSTORMS WILL BE ONGOING OVER THE CWA
FRIDAY MORNING AS A SHORTWAVE LIFTS NORTH FROM THE SOUTHERN PLAINS
INTO THE CENTRAL PLAINS. THIS SHORTWAVE WILL SUPPORT A SURFACE LOW
THAT MODEL CONSENSUS PLACES NEAR THE ARKLATEX AT DAYBREAK AND TRACKS
NORTH NORTHEAST TO THE MID MISSISSIPPI VALLEY FRIDAY EVENING. AHEAD
OF THE TRAILING COLD FRONT A VERY MOIST AIRMASS WILL BE IN PLACE
WITH LOW TO MID 60 DEGREE SURFACE DEW POINTS AND A PW AROUND 1.65
INCHES...MORE THAN TWO STANDARD DEVIATIONS ABOVE NORMAL. THERE IS A
SPREAD IN MODELS WHERE THE HEAVIEST RAINFALL WILL SET UP BUT ANOTHER
WIDESPREAD ONE TO TWO INCHES OF RAIN CAN BE EXPECTED OVER OUR AREA
FRIDAY AND FRIDAY NIGHT. THIS RAINFALL WILL FALL OVER SATURATED
SOILS AND ELEVATED RIVERS FROM THE PREVIOUS DAYS RAINFALL AND A
FLASH FLOOD WATCH AND OR WARNING MAY BE ISSUED LATER FOR PORTIONS OF
THE AREA. OVERALL INSTABILITY LOOKS TO REMAIN LIMITED BUT
THUNDERSTORMS WILL BE POSSIBLE AND THE HEAVIEST RAINFALL CAN BE
EXPECTED WITH THE STRONGEST STORMS AND WHERE THE STORMS TRAIN OVER
THE SAME AREA. DRIER AIR WILL SLOWLY FILTER INTO OUR CWA FRIDAY
NIGHT INTO SATURDAY FROM THE WEST AS THE WEAK SURFACE LOW SHIFTS
FARTHER NORTHEAST OF OUR CWA AND DRAGS A WEAK COLD FRONT INTO OUR
CWA. THIS COLD FRONT WILL STILL BE NORTH-SOUTH ORIENTED NEAR
INTERSTATE 55 SATURDAY. CHANCE POPS WILL BE CARRIED SATURDAY OVER
EAST MISSISSIPPI WITH SLIGHT CHANCE WEST OF I-55. SATURDAY A
NORTHERN STREAM SHORTWAVE WILL CLOSE OFF OVER THE GREAT LAKES REGION
WHILE A SECOND CLOSED LOW CONTINUES OVER MEXICO. OUR CWA WILL BECOME
MORE UNDER THE INFLUENCE OF THE NORTHERN STREAM CLOSED LOW TO THE
NORTHEAST AND LESS INFLUENCED BY THE CLOSED LOW OVER MEXICO. THIS
NORTHERN STREAM LOW WILL HELP DROP A SLIGHTLY STRONGER COLD FRONT
ACROSS OUR CWA SATURDAY NIGHT THAT WILL BRING AN END TO THE WET
WEATHER ALONG WITH SLIGHTLY COOLER TEMPERATURES AND MUCH DRIER AIR.
PWS BELOW A HALF INCH WILL RESIDE OVER THE NORTHERN HALF OF OUR CWA
BY SUNDAY EVENING. THE SURFACE HIGH TO OUR NORTH IN THE WAKE OF THE
COLD FRONT WILL SLIDE EAST THROUGH MONDAY PREVENTING RETURN FLOW AND
MAINTAINING THE DRY AIRMASS UNTIL TUESDAY. DRY WEATHER IS EXPECTED
TO LAST THROUGH THE DAY TUESDAY BUT LOW RAIN CHANCES WILL RETURN TO
AT LEAST OUR SOUTHERN ZONES TUESDAY NIGHT. THE OLD CLOSED LOW OVER
MEXICO WILL BE OPENING UP OVER THE SOUTHERN PLAINS WHILE ANOTHER
WEAK COLD FRONT DROPS ACROSS OUR CWA. DEEP MOISTURE LOOKS TO REMAIN
LIMITED OVER OUR CWA BUT THE TWO FEATURES WILL COMBINE TO SQUEEZE
OUT A FEW SHOWERS OVER OUR SOUTH TUESDAY NIGHT INTO WEDNESDAY. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       67  60  74  63 /  42  74  76  98
MERIDIAN      69  60  75  63 /  63  60  76  96
VICKSBURG     67  59  73  63 /  20  80  81  98
HATTIESBURG   75  64  75  64 /  56  62  76  98
NATCHEZ       67  60  73  62 /  42  82  81  98
GREENVILLE    66  55  69  62 /   3  64  89  96
GREENWOOD     68  57  72  64 /   7  64  86  95

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Mar 11, 5:23 AM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
523 AM CDT WED MAR 11 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
523 AM CDT WED MAR 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WE ARE CONFIDENT IN HEAVY RAINFALL AND SOME FLOODING FOR A GOOD
PORTION OF THE REGION LATER THURSDAY THROUGH FRIDAY. GENERALLY...2
TO 4 INCHES OF RAIN WILL BE POSSIBLE FROM A FEW ROUNDS OF RAIN. THIS
WILL COMBINE WITH SATURATED SOILS AND BRING THE THREAT FOR FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED THURSDAY INTO FRIDAY.

CME

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:59 PM CDTRiver Flood AdvisoryJANEast Carroll36 hr
Mar 11, 12:59 PM CDTRiver Flood AdvisoryJANMadison, Tensas36 hr
Mar 11, 12:59 PM CDTRiver Flood AdvisoryJANConcordia36 hr
Mar 11, 3:29 PM CDTFlash Flood WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more47 hr

Nearby

River Flood Warnings in Louisiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.